On the solutions of the nonlinear fractional differential equations via the modified trial equation method
Articles > Article · 2015
Authors: Meryem ODABAŞI KÖPRÜLÜ, Emine MISIRLI
Mathematical Methods in the Applied Sciences, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 41, pp 904-911
DOI: 10.1002/mma.3533
Summary
In this study, the nonlinear fractional partial differential equations have been defined by the modified Riemann–Liouville fractional derivative. By using this fractional derivative and traveling wave transformation, the nonlinear fractional partial differential equations have been converted into nonlinear ordinary differential equations. The modified trial equation method is implemented to obtain exact solutions of the nonlinear fractional Klein–Gordon equation and fractional clannish random walker's parabolic equation. As a result, some exact solutions including single kink solution and periodic and rational function solutions of these equations have been successfully obtained. Copyright © 2015 John Wiley & Sons, Ltd.